Excedrin Migraine and Headache Tablets 20s

8.00

A unique combination of pain fighting ingredients to help combat a migraine and headache. Each film coated tablet contains Aspirin 250mg Paracetamol 250mg Caffeine 65mg This triple action formula is recommended for treatment of a headache and migraine attacks with or without aura.

I am aware that medicines should be used in accordance with recommendations for use as contained on the packaging and I confirm that I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase. I confirm that I am over 18 in order to purchase this product.

SKU: SLAOIS184 Categories: , ,

Description

Excedrin Migraine & Headache is for the treatment of symptoms associated with migraine attacks. This medication contains both paracetamol and aspirin which ease the pain and fever associated with a migraine. Aspirin also reduces inflammation and the caffeine increases the effects of the pain-relieving medication.

Directions For Use:

  • Adults (18 years and older):
  • Take each dose with a full glass of water.
  • For a headache take 1 or 2 tablets every 4-6 hours as needed for relief.
  • For a migraine take 2 tablets every 4-6 hours as needed.
  • Do not take more than 6 tablets in 24 hours.
  • Do not use EXCEDRIN® for more than 4 days for headache and 3 days for migraine respectively without consulting a doctor.
  • Use with caution in the elderly as this group are more prone to adverse events.

Active Ingredients:

  • Each tablet contains:
  • 250mg Paracetamol
  • 250mg Aspirin
  • 65mg Caffeine

Warnings:

  • Keep out of reach and sight of children.
  • Please read accompanying instructions carefully before using this product.
  • Only use this product as intended, in the event of misuse, seek medical advice.
  • Do not exceed the recommended dose.

Allergies:

  • Do not use this product if you are allergic or have a hypersensitivity to any of the ingredients.

Age Restriction:

  • This product is not suitable for those under 18 years of age.

Reviews

There are no reviews yet.

Be the first to review “Excedrin Migraine and Headache Tablets 20s”

Your email address will not be published. Required fields are marked *